# SDR SWAA2015092944372

- Difficulty date: September 8, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 81,901 hours, 65,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6978769
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL WEB ATTACH ANGLE CRACKED AT BS 500B, STRINGER 26R.  R & R ANGLE IAW SRM.
